Homepage of Yiqian Wang


王奕倩(Yiqian Wang)  


南京市鼓楼区汉口路22,  210093          

E-mail: yiqianw@nju.edu.cn




山东大学数学系本科   1989-1993

南京大学数学系硕士   1993-1996

北京大学数学学院博士 1996-1999

中科院数学所博士后   1999-2002

南京大学数学系教师   2002-



研究兴趣(research interests

Hamiltonian dynamical system and KAM theory, weakly-coupled chaotic dynamical system, Ergodic Schrodinger operators and KdV equations



部分学术活动 (part academic activities)

1. 30th Annual Western States Mathematical Physics Meeting, Caltech, USA, February 2012.

2. Workshop on “Quasi-period Schrödinger operators”, Oberwolfach, Germany, April 2012.

3. Workshop on “Direct and Inverse Spectral Theory of Almost Periodic Operators”, Oberwolfach, Germany, July 2013.

4. The programme “Periodic and Ergodic Spectral Problems”, Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, 2015 (Simons Fellow).




1 Xiumei Xing, Jun Wang and Yiqian Wang, Boundedness of semilinear Duffing equations at resonance in a critical situation (2018), to appear in J. Differential equations. 

2 Yiqian Wang and Jiangong You, The set of smooth quasi-periodic Schrödinger cocycles with positive Lyapunov exponent is not open, Commun. Math. Phys. 362(2018),  801–826.

3 Yiqian Wang and Zhenghe Zhang, Cantor Spectrum for a Class of C2 Quasiperiodic Schrödinger Operators, International Mathematics Research Notices, 8(2017), 2300–2336.

4 A new method for the boundedness of semilinear Duffing equations at resonance, Discrete and continuous dynamical systems, 36(7)(2016), 3961–3991.

5 Yiqian Wang and Zhenghe Zhang, Uniform Positivity and Continuity of Lyapunov Exponents for a Class of $C^2$ Quasiperiodic Schrödinger Cocycles, Journal of Functional Analysis, 268(9) (2015), 2525-2585 .

6 Yiqian Wang and Jiangong You, Examples of Discontinuity of Lyapunov Exponent in Smooth Quasi-Periodic Cocycles, Duke Mathematical Journal 162(2013), 2363-2412 .

7 Lei Jiao, Daxiong Piao and Yiqian Wang, Boundedness for the general semilinear Duffing equations via the twist theoremJ. Differential equations, 252(2012), 91-113.

8 Zhiguo Wang, Yiqian Wang and Hui Lu, The coexistence of quasi-periodic and blow-up solutions in a class of Hamiltonian systems, J. Math. Anal. Appl. 388 (2012) , 888898

9 Xiumei Xing and Yiqian Wang, Boundedness for seimilinear Duffing equatioins at resonance, Taiwanese Journal of Mathematics, 16(5)(2012), 1923-1949.

10 Yun Chao Wu and Yi Qian Wang, The stability of the elliptic equilibrium of planar quasi-periodic Hamiltonian systems, Acta Mathematica Sinica( English Series) , 28(4) (2012), 801-816,   

11 Wen-Wei Lin and Yiqian Wang, Proof of synchronized chaotic behaviors in coupled map lattices, International Journal of Bifurcation and Chaos, 21(5) (2011), 1–8.

12 Zhiguo Wang, Yiqian Wang, Existence of quasiperiodic solutions and Littlewood’s boundedness problem of super-linear impact oscillatorsApplied Mathematics and Computation 217 (2011),  6417-6425.

13 Huiping Jin, Bin Liu and Yiqian Wang, The existence of quasiperiodic solutions for coupled Duffing-type equations Journal of Mathematical Analysis and Applications  374(2)(2011), 429-441.

14 Zhi Guo Wang and Yi Qian Wang, Boundedness of solutions for a class of oscillating potentials without the twist condition  Acta Mathematica Sinica  26(12)(2010), 2387-2398.

15 Yiqian Wang, Boundedness of solutions in a class of Duffing equations with oscillating potentials, Nonlinear analysis 71(7-8) (2009), 2906-2917.

16 Wen-Wei Lin, Chen-Chang Peng, and Yi-Qian Wang  Chaotic synchronization in lattices of two-variable maps coupled with one variable  IMA J Appl Math  74(2009): 827-850.

17 Yiqian Wang, Boundedness for sublinear Duffing equations with time-dependent potentials. J. Differential Equations 247(1) (2009), 104--118.

18 Lei Jiao and Yiqian Wang, The construction of quasi-periodic solutions of quasi-periodic forced Schrodinger equation. Commun. Pure Appl. Anal. 8(5) (2009),  1585--1606.

19 Shih-Feng Shieh, Yiqian Wang, Guowei Wei and Choy-Heng Lai, Mathematical analysis of the  wavelet method of chaos control. J. Math. Phys. 47(8)(2006), 082701, 10 pp.

20 Wen-Wei Lin, Shih-Feng Shieh and Yi-Qian Wang, Synchronization and asynchronization in a lattice of coupled Lorenz-type maps. Internat. J. Bifur. Chaos . 16(2) (2006),  269--280.

21 Yiqian Wang, Boundedness of solutions in a class of Duffing equations with a bounded restore force. Discrete Contin. Dyn. Syst. 14(4) (2006),  783--800.

22 Song-Sun Lin and Yiqian Wang, Lagrangian stability of a nonlinear quasi-periodic system. J. Math. Anal. Appl. 293(1) (2004), 258--268.

23 Wen-Wei Lin and Yiqian Wang, Chaotic synchronization in coupled map lattices with periodic boundary conditions. SIAM J. Appl. Dyn. Syst. 1(2) (2002), 175--189

24 Zai Hong Wang and Yiqian Wang; Li, Hong, Boundedness of solutions for Duffing equations with asymmetric superlinear restoring terms. Chinese Ann. Math. Ser. A 23(2) (2002), 187--196. 

25 Yiqian Wang, Boundedness of solutions in asymmetric oscillations via the twist theorem. Acta Math. Sin. (Engl. Ser.) 17 (2)(2001), 313--318.

26 Yiqian Wang, Unboundedness in a Duffing equation with polynomial potentials. J. Differential Equations 160(2) (2000), 467--479.

27 Liu, Bin; Yiqian Wang, Invariant tori in nonlinear oscillations. Sci. China Ser. A 42(10) (1999), 1047--1058.

28 Yiqian Wang; You, Jiangong, Boundedness of solutions for polynomial potentials with $C\sp 2$ time dependent coefficients. Z. Angew. Math. Phys. 47(6) (1996), 943--952.  



1.  Jinhao LiangYiqian Wang and  Jiangong You,  Hölder continuity of Lyapunov exponent for a family of smooth Schrödinger cocycles (2018), arXiv:1806.03284.

2. Tiexiang LiWen-wei LinYiqian WangShing-Tung Yau, Intermittent behaviors in weakly coupled map lattices(2017), arXiv:1711.01457.


部分学术访问(part academic visits)

1. January 2012-June 2012, Univ. California, IrvineUSA.

2. January 2007-July 2007, Michigan State Unveristy, USA.

3. April 2004-July 2004, National University of Singapore.

4. March 2003-September 2003, Cologne University, Germany.

5. December 2000-July 2002, Center for Theoretical Sciences, Taiwan.